# SDR DALA2024052105383

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 91,672 hours, 42,514 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3247 -DIV/IFSD-DIVERTED TO IAH DUE TO LEFT ENGINE OIL LOSS. FLIGHT CREW COMMANDED SHUTDOWN ON DESCENT DUE TO OIL PRESSURE DECREASING TO 6 PSI. CORRECTIVE ACTION: ENGINE CHANGE REQUIRED DUE TO ENGINE OIL PRESSURE OPERATING BELOW LIMITS. (LP: 5355770)
